Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gromov–Witten invariants of blow-ups along submanifolds with convex normal bundles

Hsin-Hong Lai

Geometry & Topology 13 (2009) 1–48
Bibliography
1 K Behrend, Gromov-Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
2 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
3 J Bryan, D Karp, The closed topological vertex via the Cremona transform, J. Algebraic Geom. 14 (2005) 529 MR2129009
4 T Coates, A Givental, Quantum Riemann–Roch, Lefschetz and Serre, Ann. of Math. $(2)$ 165 (2007) 15 MR2276766
5 W Fulton, Intersection theory, Ergebnisse der Math. und ihrer Grenzgebiete [Results in Math. and Related Areas] (3) 2, Springer (1984) MR732620
6 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry—Santa Cruz 1995", Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
7 A Gathmann, Counting rational curves with multiple points and Gromov–Witten invariants of blow-ups arXiv:AG/9609010
8 A Gathmann, Gromov–Witten and degeneration invariants: computation and enumerative significance, PhD thesis, University of Hannover (1998)
9 A Gathmann, Gromov–Witten invariants of blow-ups, J. Algebraic Geom. 10 (2001) 399 MR1832328
10 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
11 T Graber, R Vakil, Relative virtual localization and vanishing of tautological classes on moduli spaces of curves, Duke Math. J. 130 (2005) 1 MR2176546
12 J Hu, Gromov–Witten invariants of blow-ups along points and curves, Math. Z. 233 (2000) 709 MR1759269
13 J Hu, Gromov–Witten invariants of blow-ups along surfaces, Compositio Math. 125 (2001) 345 MR1818985
14 J Hu, T J Li, Y Ruan, Birational cobordism invariance of uniruled symplectic manifolds, Invent. Math. 172 (2008) 231 MR2390285
15 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
16 Y H Kiem, J Li, Gromov–Witten invariants of varieties with holomorphic $2$–forms arXiv:0707.2986
17 B Kim, A Kresch, T Pantev, Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee, J. Pure Appl. Algebra 179 (2003) 127 MR1958379
18 A Kresch, Canonical rational equivalence of intersections of divisors, Invent. Math. 136 (1999) 483 MR1695204
19 A Kresch, Cycle groups for Artin stacks, Invent. Math. 138 (1999) 495 MR1719823
20 J Lee, T H Parker, A structure theorem for the Gromov–Witten invariants of Kähler surfaces, J. Differential Geom. 77 (2007) 483 MR2362322
21 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau $3$–folds, Invent. Math. 145 (2001) 151 MR1839289
22 J Li, A degeneration formula of GW–invariants, J. Differential Geom. 60 (2002) 199 MR1938113
23 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
24 B H Lian, K Liu, S T Yau, Mirror principle. I, Asian J. Math. 1 (1997) 729 MR1621573
25 C H Liu, S T Yau, A degeneration formula of Gromov–Witten invariants with respect to a curve class for degenerations from blow-ups arXiv:math/0408147
26 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
27 D McDuff, Hamiltonian $S^1$ manifolds are uniruled arXiv:0706.0675
28 Y Ruan, Surgery, quantum cohomology and birational geometry, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 183 MR1736218